# SDR AALA2018053199029

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 23,749 hours, 12,396 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Pitot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE CAPTAIN`S PITOT AND STANDBY PITOT INOPERATIVE. ECAM ACTION AIR DATA REFERNCE 3 PUSHBUTTON OFF, RESTORED STANDBY PITOT, CAPTAIN PITOT WAS STILL INOPERABLE. ANTI-ICE SYSTEM FAILURE, NO EMERGENCY DECLARED. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED TSM 30-31-00-810-870A,  OPS TESTED THE PROBE HEAT COMPUTER NR 1 AND 3 TEST, NO FAULTS NOTED.  LANDING GEAR CONTROL INERFACE UNIT SYSTEM 1 AND 2 , NO FAULTS NOTED. LANDING GEAR CONTROL INERFACE UNIT TEST IAW AMM 32-69-00,  NO FAULTS NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
